# SDR CALA2017010900049

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 86,929 hours, 8,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF ALL CABIN EMER LITES CAME ON 10 MIN INTO FLT. RESET BY CYCLE O/H SWITCH OPERATED EMERGENCY LIGHTS AND FOUND THEM OPERATING NORMAL SUSPECT LIGHTS TURNED ON BY ACCIDENT AT ONE OF DOORS SWITCHES DURING FLIGHT.
